TITLE

AIP Mutation in Pituitary Adenomas

AUTHOR(S)
Cazabat, Laure; Bouligand, J�r�me; Chanson, Philippe
PUB. DATE
May 2011
SOURCE
New England Journal of Medicine;5/19/2011, Vol. 364 Issue 20, p1973
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article "AIP mutation in pituitary adenomas in the 18th century and today," by H. S. Chahal et al in the January 6, 2011 issue.
ACCESSION #
60727977

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics